# SDR TWAA9802901

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923L
- Make and model: Doug DC-9-32
- Aircraft serial: 47109
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING OP 9 MAINTENANCE CHECK, LONGERON 5L WAS FOUND CRACKED AT CABIN FUSELAGE STA 756.  REPLACED LONGERON 5L CRACKED SECTION PER SRM 53-02 FIG 18.  ACFT TT:  75,771 HOURS.  ACFT TC:  82,773.  (X)
